SCHOOL   OF  PHYSICS


News
Administration
People
Groups
Groups
Seminars
Conferences
Courses
Publications
Publications
Groups
Useful Links
Useful Links
Groups
 



Search Physics
Enter your search string here
and click on Go! to continue

GO!

. Institute for Studies in Theoretical  Physics and Mathematics (IPM) .
.
. .  
About The SchoolLibraryPictures
IPM > School of Physics > Publications > Papers
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177

  [Search Papers]
1681. M. Alishahiha, A.H. Fatollahi and K. Kaviani,
Non-Commutative Geometry and Chiral Perturbation Lagrangian
Phys. Lett. B 382(1996), 369-373  [abstract]   
arXive.org link: hep-th/9601084 [ abs, src, ps, others], cited by
IPM/P-1996/007
 
1682. A. Shariati, A. Aghamohammadi and M. Khorrami,
The Universal R-Matrix for the Jordanian Deformation of sl(2), and the Contracted Forms of so(4)
Mod. Phys. Lett. A 11(1996), 187-197  [abstract]   
IPM/P-1996/006
 
1683. M. Khorrami, R. Mansouri, M. Mohazzab and M.R. Ejtehadi,
A Model Universe with Variable Dimension: Expansion as Decrumpling
  (Preprint) [abstract]   
arXive.org link: gr-qc/9507059 [ abs, src, ps, others], cited by
IPM/P-1996/005
 
1684. H. Arfaei and S. Parvizi,
WZNW Models from Nonstandard Bilinear Forms
Mod. Phys. Lett. A 11(1996), 1289-1306  [abstract]   
arXive.org link: hep-th/9601068 [ abs, src, ps, others], cited by
IPM/P-1996/004
 
1685. A. Shariati,
A Note on the Three Dimensional Sine-Gordon Equation
  (Preprint) [abstract]   
arXive.org link: hep-th/9612048 [ abs, src, ps, others], cited by
IPM/P-1996/003
 
1686. M. Alishahiha, F. Ardalan and F. Mansouri,
The Moduli Space of The N=2 Supersymmetric G2 Yang-Mills Theory
Phys. Lett. B 381(1996), 446-450  [abstract]   
arXive.org link: hep-th/9512005 [ abs, src, ps, others], cited by
IPM/P-1996/002
 
1687. J.A.S. Lima and M. Mohazzab,
Remarks on A Decrumpling Model of Universe
  (Preprint) [abstract]   
arXive.org link: gr-qc/9607049 [ abs, src, ps, others], cited by
IPM/P-1996/001
 
1688. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 
1689. A. Mostafazadeh,
Berry's Phase Universal Bundles and Representation Theory of Compact Lie Groups
Proc. VII Regional Conf. On Math. Phys. Caspian Conf. 189-199, 1995
[abstract]   
IPM/P-1995/028
 
1690. M. Goshtasbpour and G.P. Ramzey,
X-Dependence of Polarized Parton Distributions from Cern and Slac Data
Protvino Workshop, Proc. Sept. 18-23, 1995
[abstract]   
IPM/P-1995/027
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177  

 

 


Copyright 2000-2011 
Institute for Research in Fundamental Sciences (IPM)
All rights reserved.
  Please submit your comments or questions here, or contact Webmaster.